# SDR SWAA2021121452546

- Difficulty date: December 12, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 31,316 hours, 14,184 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL GROUND POWER RECEPTACLE LOWER RUBBING STRIP SHEET METAL IS CRACKED. ; / [01] ACCOMPLISH EA 21-153-03708 ASSIGNED AS A SUBTASK.; [02] PERFORMED INTERIM REPAIR OF ELECTRICAL GROUND POWER RECEPTACLE LOWER RUBBING STRIP SKIN DOUBLER IAW EA 21-153-03708.
